# SDR DL757090213

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8021
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 480-500 RBL 25 WL 208 UPPER INTERCOSTAL CRACKED.  INTERCOSTAL REMOVED AND REPLACED ON ATS 01514.
